Undetermined coefficients for local fractional differential equations
- Department of Mathematics, The University of Jordan, Amman, Jordan.
Mohammed Al Horani
- Department of Mathematics, Faculty of Science, University of Hail, Saudi Arabia.
- Department of Mathematics, Concordia College , Moorhead, MN, USA.
We discuss the method of undetermined coefficients for fractional differential equations, where we use the (local) conformable fractional derivative presented in [R. Khalil, M. Al Horani, A. Yousef,
M. Sababheh, J. Comput. Appl. Math., 264 (2014), 65--70]. The concept of fractional polynomials,
fractional exponentials and fractional trigonometric functions is introduced. A method similar to the
case of ordinary differential equations is established to find a particular solution for nonhomogenous
linear fractional differential equations. Some other results are presented.
Share and Cite
Roshdi Khalil, Mohammed Al Horani, Douglas Anderson, Undetermined coefficients for local fractional differential equations, Journal of Mathematics and Computer Science, 16 (2016), no. 2, 140--146
Khalil Roshdi, Horani Mohammed Al, Anderson Douglas, Undetermined coefficients for local fractional differential equations. J Math Comput SCI-JM. (2016); 16(2):140--146
Khalil, Roshdi, Horani, Mohammed Al, Anderson, Douglas. "Undetermined coefficients for local fractional differential equations." Journal of Mathematics and Computer Science, 16, no. 2 (2016): 140--146
- Conformable fractional
- fractional integral
- fractional differential equation
- undetermined coefficients
T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.
T. Abdeljawad, M. Al Horani, R. Khalil, Conformable Fractional Semigroups of Operators, J. Semigroup Theory Appl., 2015 (2015 ), 11 pages.
M. Abu Hammad, R. Khalil, Abel's formula and Wronskian for conformable fractional differential equations, Int. J. Differential Equations Appl., 13 (2014), 177-183.
B. Bayour, D. F. M. Torres, Existence of solution to a local fractional nonlinear differential equation, J. Comput. Appl. Math., 312 (2016), 127-133
N. Benkhettou, S. Hassani, D. F. M. Torres, A conformable fractional calculus on arbitrary time scales, J. King Saud Univ., 28 (2016), 93-98.
T. Caraballoa, M. Abdoul Diopb, A. A. Ndiayeb, Asymptotic behavior of neutral stochastic partial functional integro-differential equations driven by a fractional Brownian motion, J. Nonlinear Sci. Appl., 7 (2014), 407-421.
A. Gokdogan, E. Unal, E. Celik, Existence and Uniqueness Theorems for Sequential Linear Conformable Fractional Differential Equations, , , (to appear in Miskolc Mathematical Notes.)
M. Hao, C. Zhai, Application of Schauder fixed point theorem to a coupled system of differential equations of fractional order , J. Nonlinear Sci. Appl., 7 (2014), 131-137.
R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new Definition of Fractional Derivative, J. Comput. Appl. Math., 264 (2014), 65-70.
A. Kilbas, H. Srivastava, J. Trujillo, Theory and applications of fractional differential equations, Math. Studies. Northholland, NewYork (2006)
K. S. Miller, An introduction to fractional calculus and fractional differential equations, J.Wiley and Sons, New York (1993)
J. A. Nanware, D. B. Dhaigude, Existence and uniqueness of solutions of differential equations of fractional order with integral boundary conditions, J. Nonlinear Sci. Appl., 7 (2014), 246-254.